# SDR IPXA2024072783467

- Difficulty date: July 5, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 96,213 hours, 19,171 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: AGA717014
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT. STEP UP BULKHEAD LOCATED AT STA 1841 AND STR49R HAS CRACKED STIFFENER. (015-36) ATA53. OPEN
